Analytic efficient solution set for bi-criteria guadratic network programs

X.Q. Yang, C.J. Goh

    Research output: Chapter in Book/Conference paperConference paper

    Original languageEnglish
    Title of host publicationNonlinear Analysis Theory, Methods and Applications
    EditorsV. Lakslonikantham
    Place of PublicationExeter, United Kingdon
    PublisherPergamon
    Pages4309-4316
    Volume30
    EditionAthens, Greece
    Publication statusPublished - 1997
    EventAnalytic efficient solution set for bi-criteria guadratic network programs - Athens, Greece
    Duration: 1 Jan 1997 → …

    Conference

    ConferenceAnalytic efficient solution set for bi-criteria guadratic network programs
    Period1/01/97 → …

    Cite this

    Yang, X. Q., & Goh, C. J. (1997). Analytic efficient solution set for bi-criteria guadratic network programs. In V. Lakslonikantham (Ed.), Nonlinear Analysis Theory, Methods and Applications (Athens, Greece ed., Vol. 30, pp. 4309-4316). Pergamon.